# SDR UPS06447967

- Difficulty date: August 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141U11076
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NWW VERTICAL BEAM WEB AT BS 300 FOUND CRACK AT WL 171 INSULATION BLANKET STAND OFF, CRACK LENGTH 1/8".  WEB REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED PER SRM 51-30-02.
